# SDR MALA060447

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,663 hours, 21,630 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 7294552282
- Part serial: 2355
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM TAB P/N 7294552-282, S/N 2355 IS DAMAGED ON THE TRAILING EDGE. THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S51031.  REF: EAMS WORK ORDER 214056 TASK 3501.
